• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Legs Cramps - Anyone else had them?

Dunders

Full Member
#1
Hi there,
Over the last 4 nights I've had really painful leg cramps for hours on end. I'm totally exhausted :(. This morning I can hardly walk as my muscles are so tight are sore.
I've been drinking plenty of water (between 3 and 4 litres each day, sparkling).
Anyone have any ideas? Could this be related to being in LT?
Thanks!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Scotsmist

Life is not a Rehersal!
S: 14st4lb C: 11st6lb G: 10st7lb BMI: 28.3 Loss: 2st12lb(20%)
#2
Hi Dunders

Oh yes! I get them too....in fact had a bad one last evening and last night in bed. Never had them before LT.

I think (only think though) that it has got something to do with salt, or the lack of it. I know I was a bit of a bugger for having a bit more salt than I should, so whether you are the same I dont know, and I could be talking rubbish too!!

All I know is, it is a side effect I have had from doing LT; all in a good cause though, but never felt exhausted with it. Maybe you should get to a sauna and just let your body relax or jump into a nice hot bath and do the same.

I am hoping it will pass, although mine hasnt and I am on Wk8!

Hope you get through the weekend ok and your muscles start to relax a bit.
 

Elle-Emm

Gold Member
S: 19st7lb C: 11st2lb G: 10st7lb Loss: 8st5lb(42.86%)
#3
I think there have been a few threads on this recently, so maybe do a quick search - may be more info :)

i've not had them myself but if you're ever not sure or concerned - speak to your pharmacist or Lipotrim.
 

Nikita10

Full Member
S: 15st4lb C: 11st7lb G: 11st7lb BMI: 27.6 Loss: 3st11lb(24.77%)
#4
I have not had them, but a colleague at work who is on her 3rd wk of LT asked me about them this morning. She said this week they have been bad, almost every night, so maybe the weather plays a part or not I don't know. She has her WI tomorrow so I told her to speak to the pharmacist about them..
 


Similar threads



Top